Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What is the cause for headache and rash on the forehead?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
I have had a headache for the past 12 or so hours and now I have a rash on my forehead that is not going away even after taking benadryl. What could be the cause?
Posted Wed, 11 Apr 2012 in Headache and Migraines
Answered by Dr. Raju A.T 1 hour later

Thanks for your query,

I would say that they are hardly few conditions which present with headache and a rash on forehead which are related.

Still I will consider that I would be able to answer you better if you can provide me with some more information over the problem like :

1) Which part of the head is it paining ?

2) Onset of the rash in relation to headache ?

3) Approximate size of the rash ?

4)Do you have other associated symptoms like joint pains , muscle pains and fever ?

5)Do you similar rash elsewhere in the body ?

It would be more easier to answer if you send me the picture of the rash to my Inbox.Kindly mail it to YYYY@YYYY with sub: ATTN Dr Raju.

Will wait for the information.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor